# SDR CALA2014011490147

- Difficulty date: January 14, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 82,890 hours, 25,041 cycles
- Engine: Pwa PW2040
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Housing
- Condition: Damaged
- Location: Oil Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW SMC002, SCAVENGE OIL PUMP NR 5 BEARING SCAVENGE TUBE UNION NIPPLE ATTACH HOUSING IS DAMAGED, CROSS THREADED.  R & R PUMP IAW AMM 79-21-04.
